# SDR IPXA2025070294419

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 25,668 hours, 3,788 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WHEEL WELL WARNING ON GROUND. FOUND WHEEL WELL FIRE CARD YLPA024 NOT PROPERLY FITTED. REMOVED, REINSTALLED AND TESTED WHEEL WELL FIRE CARD PER AMM 26-17-00 PB 501 REV 47. TEST PASS. RUN ALL PACKS FOR 10 MINUTES PER AMM 21-51-00 PB 501 REV 47. NO FAULT MESSAGE. THIS CLOSSES DMI. DMP REVERSED. PLACRAD REMOVED. CRN97059394  Q9DY421Y
